# SDR HYIA20150515001

- Difficulty date: May 9, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 23,746 hours, 5,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Latch
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOCKER OPENED IN FLIGHT.  INSPECTED & SECURED THE LT WING LOCKER LATCH.  OPERATIONALLY CHECKED GOOD.
